| Model Number |
VTICM5_13.2 (-8.01.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.The lens was later repositioned, and the problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H6: 4581: lens rotation.H6: 4110: a lens work order search has been performed: no similar complaints within associated lots were found.Manufacture narrative: secondary surgical intervention to rotate the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).